Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Complex Manifolds

Ed. by Fino, Anna Maria

CiteScore 2017: 0.39

SCImago Journal Rank (SJR) 2017: 0.260
Source Normalized Impact per Paper (SNIP) 2017: 0.660

Mathematical Citation Quotient (MCQ) 2017: 0.18

Open Access
See all formats and pricing
More options …

Holomorphic Poisson Cohomology

Zhuo Chen / Daniele Grandini
  • Corresponding author
  • Department of Mathematics, Virginia Commonwealth University, Richmond, VA 23284, U.S.A
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Yat-Sun Poon
  • Corresponding author
  • Department of Mathematics, University of California at Riverside, Riverside, CA 92521, U.S.A
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2015-07-13 | DOI: https://doi.org/10.1515/coma-2015-0005


Holomorphic Poisson structures arise naturally in the realm of generalized geometry. A holomorphic Poisson structure induces a deformation of the complex structure in a generalized sense, whose cohomology is obtained by twisting the Dolbeault @-operator by the holomorphic Poisson bivector field. Therefore, the cohomology space naturally appears as the limit of a spectral sequence of a double complex. The first sheet of this spectral sequence is simply the Dolbeault cohomology with coefficients in the exterior algebra of the holomorphic tangent bundle. We identify various necessary conditions on compact complex manifolds on which this spectral sequence degenerates on the level of the second sheet. The manifolds to our concern include all compact complex surfaces, Kähler manifolds, and nilmanifolds with abelian complex structures or parallelizable complex structures.


  • [1] W. Barth, C. Peters&A. Van de Ven, Compact Complex Surfaces, Ergebnisse derMathematik und ihrer Grenzgebiete, Springer- Verlag (1984) Berlin. Google Scholar

  • [2] C. Bartocci & E Marci, Classification of Poisson surfaces, Commun. Contemp. Math. 7 (2005) 89–95. CrossrefGoogle Scholar

  • [3] S. Console, Dolbeault cohomology and deformations of nilmanifolds, Rev. de al UMA. 47 (1) (2006), 51–60. Google Scholar

  • [4] S. Console & A. Fino, Dolbeault cohomology of compact nilmanifolds, Transform. Groups. 6 (2001), 111-124. CrossrefGoogle Scholar

  • [5] S. Console, A. Fino, & Y. S. Poon, Stability of abelian complex structures, International J. Math. 17 (2006), 401–416. Google Scholar

  • [6] L. A. Cordero, M. Fernández, A. Gray & L. Ugarte, Compact nilmanifolds with nilpotent complex structures: Dolbeault cohomology, Trans. Amer. Math. Soc., 352 (2000), 5405–5433. Google Scholar

  • [7] D. Fiorenza & M. Manetti, Formality of Koszul brackets and deformations of holomorphic Poisson manifolds, preprint, arXiv:1109.4309v2. Web of ScienceGoogle Scholar

  • [8] P. Gauduchon, Hermitian connections and Dirac operators, Bollettino U.M.I. 11B (1997), 257–288. Google Scholar

  • [9] R.Goto, Deformations of generalized complex and generalized Kähler structures, J. Differential Geom. 84 (2010), 525–560. Google Scholar

  • [10] D. Grandini, Y.-S. Poon, & B. Rolle, Differential Gerstenhaber algebras of generalized complex structures, Asia J. Math. 18 (2014) 191–218. Google Scholar

  • [11] G. Grantcharov, C. McLaughlin, H. Pedersen, & Y. S. Poon, Deformations of Kodaira manifolds, Glasgow Math. J. 46 (2004), 259–281. Google Scholar

  • [12] M. Gualtieri, Generalized complex geometry, Ann. of Math. 174 (2011), 75–123. Google Scholar

  • [13] N. J. Hitchin, Generalized Calabi-Yau manifolds, Quart. J. Math. 54 (2003), 281–308. Google Scholar

  • [14] N. J. Hitchin, Instantons, Poisson structures, and generalized Kähler geometry, Commun. Math. Phys. 265 (2006), 131–164. Google Scholar

  • [15] N. J. Hitchin, Deformations of holomorphic Poisson manifolds, Mosc. Math. J. 669 (2012), 567–591. Google Scholar

  • [16] T. Höfer, Remarks on principal torus bundles, J. Math. Kyoto U., 33 (1993), 227–259. Google Scholar

  • [17] W. Hong, & P. Xu, Poisson cohomology of Del Pezzo surfaces, J. Algebra 336 (2011), 378–390. Web of ScienceGoogle Scholar

  • [18] Z. J. Liu, A. Weinstein, & P. Xu, Manin triples for Lie bialgebroids, J. Differential Geom. (1997), 547–574. Google Scholar

  • [19] K. C. H. Mackenzie, General Theory of Lie Groupoids and Lie Algebroids, London Math. Soc. Lecture Notes Series 213, Cambridge U Press, 2005. Google Scholar

  • [20] C. Maclaughlin, H. Pedersen, Y. S. Poon, & S. Salamon, Deformation of 2-step nilmanifolds with abelian complex structures, J. London Math. Soc. 73 (2006) 173–193. Google Scholar

  • [21] K. Nomizu, On the cohomology of compact homogenous spaces of nilpotent Lie groups, Ann. Math. 59 (1954), 531–538. Google Scholar

  • [22] A. Polishchuk, Algebraic geometry of Poisson brackets, J. Math. Sci. (New York) 84 (1997), 1413–1444. Google Scholar

  • [23] Y. S. Poon, Extended deformation of Kodaira surfaces, J. reine angew. Math. 590 (2006), 45–65. Google Scholar

  • [24] B. Rolle, Construction of weak mirrir pairs by deformations, Ph.D. Thesis, University of California at Riverside. (2011). Google Scholar

  • [25] S. Rollenske, Lie algebra Dolbeault cohomology and small deformations of nilmanifolds, J. London.Math. Soc. (2) 79 (2009), 346–362. Web of ScienceCrossrefGoogle Scholar

  • [26] Y. Sakane, On compact complex parallelisable solvmanifolds, Osaka J. Math. 13 (1976), 187–212. Google Scholar

  • [27] S. M. Salamon, Complex structures on nilpotent Lie algebras, J. Pure Appl. Algebra 157 (2001), 311–333. Google Scholar

  • [28] C. Voisin, Hodge Theory and Complex Algebraic Geometry, I, Cambridge studies in advanced mathematics 76 (2004), Cambridge University Press. Google Scholar

About the article

Received: 2015-01-10

Accepted: 2015-05-27

Published Online: 2015-07-13

Citation Information: Complex Manifolds, Volume 2, Issue 1, ISSN (Online) 2300-7443, DOI: https://doi.org/10.1515/coma-2015-0005.

Export Citation

© 2015 Zhuo Chen et al.. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Hisashi Kasuya
Annals of Global Analysis and Geometry, 2017, Volume 51, Number 2, Page 155
Zhuo Chen, Anna Fino, and Yat-Sun Poon
Differential Geometry and its Applications, 2016, Volume 44, Page 144

Comments (0)

Please log in or register to comment.
Log in